# SDR CALA2017090102970

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 56,493 hours, 23,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 05347217220500
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL PLATE INBD EDGE HAS CORROSION AT SCREW HOLE UPPER AND LWR SURFACE FRAMES 68 8-35. CUTOUT DAMAGED AREA ON R2 DOOR CUTOUT SILL PLATE SCREW HOLE AND INSTALLED REPAIR PER A320 SRM 53-41-14 FIG 20101 REPAIR PRINCIPLE NO.5
